# SDR P5CA9801476

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RADIAL OD LIGHTENING HOLE CRACK, R FLANGE AT 10:00 POSITION.  WELD REPAIRED PER MM 72-53-01 REPAIR 22.
